# SDR 95FDEA01543

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 440-455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0081, DISCOVERED CRACKED STR AT BS 440 PLUS 15 STR 23R.  ACCESSED AND REPAIRED STR AT BS 440 PLUS 15 STR 23R PER FEDEX SRM 53-10-3.  INSTALLED AND LEAK CHECKED OXYGEN CYLINDERS.
